# SDR SWAA040113

- Difficulty date: January 11, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 68,141 hours, 58,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THRU FLIGHT CHECK, FOUND SKIN CRACKED AT BS 520, STRINGER 16L.  REPAIRED SKIN CRACK PER EA.
